首页 >> 期刊主编 >> 英文期刊 >> 文章内容

IJBVol. 09, No. 03

[日期:2016-06-22]   来源:陈兰荪个人主页  作者:陈兰荪个人主页   阅读:91
Featured Article:
Stability and Hopf bifurcation analysis of a diffusive predator¨Cprey model with Smith growth
M. Sivakumar, M. Sambath, K. Balachandran 
Vol. 08, No. 01, January 2015
Stability analysis and optimal control of an epidemic model with vaccination
Swarnali Sharma, G. P. Samanta 
Vol. 08, No. 03, May 2015
Dynamics of an infection model with two delays
Xinguo Sun, Junjie Wei 
Vol. 08, No. 05, September 2015

 
Select All


 
·         Most Recent
 
·         Most Read
 
·         Most Cited
 

 
(1)Pseudo-almost periodic solution for impulsive hematopoiesis model with infinite delays and linear harvesting term
 

 

 
(2)Permanence and almost periodic solution of a predator–prey discrete system with Holling IV functional response
International Journal of Biomathematics Vol. 09, No. 03, 1650035 (2016)
 

 

 
(3)Harmful algal blooms in fresh and marine water systems: The role of toxin producing phytoplankton
International Journal of Biomathematics Vol. 09, No. 03, 1650043 (2016)
 

 

 
(4)An application of intuitionistic fuzzy sets in medicine
International Journal of Biomathematics Vol. 09, No. 03, 1650037 (2016)
 

 

 
(5)Fractal analysis and control of the competition model
International Journal of Biomathematics Vol. 09, No. 03, 1650045 (2016)
 

 

 
(6)Multiscale models of compact bone
International Journal of Biomathematics Vol. 09, No. 03, 1650047 (2016)
 

 

 
(7)The asymptotic behavior and ergodicity of stochastically perturbed SVIR epidemic model
International Journal of Biomathematics Vol. 09, No. 03, 1650042 (2016)
 

 

 
(8)Global dynamics of a heroin epidemic model with age structure and nonlinear incidence
International Journal of Biomathematics Vol. 09, No. 03, 1650033 (2016)
 

 

 
(9)Global synchronization of discrete-time coupled neural networks with Markovian switching and impulses
International Journal of Biomathematics Vol. 09, No. 03, 1650041 (2016)
 

 

 
(10)Application of probability distribution in order to fit the diameter and height of oak species in two natural and man-made stands in Hyrcanian forests
International Journal of Biomathematics Vol. 09, No. 03, 1650048 (2016)
 

 

 
(11)Optimal harvest of an interval model of carbon sink fisheries with multi-trophic levels
International Journal of Biomathematics Vol. 09, No. 03, 1650034 (2016)
 

 

 
(12)Long-time behavior of a stochastic predator–prey model with modified Leslie–Gower and Holling-type II schemes
International Journal of Biomathematics Vol. 09, No. 03, 1650039 (2016)
 

 

 
(13)An exponential collocation method for the solutions of the HIV infection model of CD4+T cells
International Journal of Biomathematics Vol. 09, No. 03, 1650036 (2016)
 

 

 
(14)Dynamical analysis of a class of hepatitis C virus infection models with application of optimal control
International Journal of Biomathematics Vol. 09, No. 03, 1650038 (2016)
 

 

 
(15)Parameter identification for volumetric heat capacity and thermal conductivity in a quasi-linear thermodynamic system of sea ice
International Journal of Biomathematics Vol. 09, No. 03, 1650044 (2016)
 

 

 
(16)Global dynamics of two heterogeneous SIR models with nonlinear incidence and delays
International Journal of Biomathematics Vol. 09, No. 03, 1650046 (2016)
 

 

 
(17)Inferring gene regulatory networks by PCA-CMI using Hill climbing algorithm based on MIT score and SORDER method
International Journal of Biomathematics Vol. 09, No. 03, 1650040 (2016)
 

 

 
(18)Model for mucus transport in the airways due to air motion: Effect of slipperiness
 

 

 
(19)Nerve pulse propagation in biological membranes: Solitons and other invariant solutions
 

 

 
(20)Chaos to order: Effect of random predation in a Holling type IV tri-trophic food chain system with closure terms
 

 

 
(21)Optimal control problem in an epidemic disease SIS model with stages and delays
 

 

 
(22)Subspace identification for a stochastic model of plague
 

 

 
(23)A study of nonlinear biochemical reaction model
 

 

 
(24)Global stability and vaccination of an SEIVR epidemic model with saturated incidence rate
 

 

 
(25)On biological population model of fractional order
 

 

 
(26)Modeling of microbial growth bioprocesses: Equilibria and stability analysis
 

 

 
(27)Thermal stability of biological tissues and their behavior in cold conditions: A mathematical model
 

 

 
(28)Effects of combined drug therapy on HIV-1 infection dynamics
 

 

 
(29)Multifractal methods for rapeseed nitrogen nutrition qualitative diagnosis modeling
 

 

 
(30)The effect of diffusion loss on the time-varying giant Panda population
 

 

 
(31)Separation axioms under crossover operator and its generalized
 

 

 
(32)Global stability of a delayed virus dynamics model with multi-staged infected progression and humoral immunity
 

 

 
(33)Perturbation analysis for pulsatile flow of Carreau fluid through tapered stenotic arteries
 

 

 
(34)Bifurcation analysis in a predator–prey model for the effect of delay in prey
 

 

 
(35)Global dynamics of hepatitis C viral infection with logistic proliferation
 

 

 
(36)Stochastic SIS metapopulation models for the spread of disease among species in a fragmented landscape
 

 

 
(37)The number of alignments between two DNA sequences
 

 

 
(38)Topological spaces via phenotype–genotype spaces
 

 

 
(39)Modeling of information images dynamics through the communicative field method
 

 

 
(40)Globally asymptotic stability of a predator–prey model with stage structure incorporating prey refuge
 

 

 
(41)Combinations of nonstandard finite difference schemes and composition methods with complex time steps for population models
 

 

 
(42)Almost periodic solution of Nicholson’s blowflies difference equation with linear harvesting term
 

 

 
(43)Dynamics of a non-autonomous density-dependent predator–prey model with Beddington–DeAngelis type
 

 

 
(44)Qualitative analysis of a parabolic–elliptic attraction–repulsion chemotaxis model with logistic source